Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

What causes severe abdominal pain with bloating,extreme fatigue and loose motions?

User rating for this question
Very Good
Answered by

Practicing since : 1996
Answered : 1681 Questions
For approx 6 weeks i have been experiencing bloating, left iliac fossa pain and extreme fatigue with loose-ish pale motions. Any suggestions? Also quite severe upper central abdominal pains
Posted Thu, 16 Jan 2014 in Digestion and Bowels
Answered by Dr. Ratnakar Kini 14 hours later
Brief Answer: More information needed to give a complete answer Detailed Answer: Hi, Thanks for posting your query. I am Dr.Ratnakar Kini and I am pleased to assist you. I need some more information before I can give my opinion. 1. How old are you? 2. How long have you been having these symptoms? 3. Any tests done? 4. Are you on any medications? 5. Any other medical illness? Kindly get back to me with these information and I would give my opinion. Regards, Dr.Ratnakar Kini
Above answer was peer-reviewed by
Follow-up: What causes severe abdominal pain with bloating,extreme fatigue and loose motions? 7 hours later
Im 31, this has been happening for approx 8 weeks, ive had a pelvic ultrasound, and full bloods which showed slight anaemia, im asthmatic and on asthma medication nothing else Thank you
Answered by Dr. Ratnakar Kini 40 minutes later
Brief Answer: Detailed answer given below Detailed Answer: Hi, The fatigue could be due to anemia. The abdominal bloating, loose stools along with anemia could indicate malabsorption syndrome. There are different causes for malabsorption and celiac disease is one of the causes. Discuss with your doctor about this possibility and get yourself tested for celiac disease. If it is negative, then other tests for malasorption including those for intestinal parasites should be done. I hope that answers your question. Let me know if I can assist you further. Regards, Dr.Ratnakar Kini
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor